Milnor numbers and Euler obstruction
Document type :
Article dans une revue scientifique: Article original
Permalink :
Title :
Milnor numbers and Euler obstruction
Author(s) :
Seade, Jose [Auteur]
Tibar, Mihai [Auteur]
Laboratoire Paul Painlevé - UMR 8524 [LPP]
Verjovsky, Alberto [Auteur]
Tibar, Mihai [Auteur]

Laboratoire Paul Painlevé - UMR 8524 [LPP]
Verjovsky, Alberto [Auteur]
Journal title :
Bulletin of the Brazilian Mathematical Society
Pages :
275-283
Publication date :
2004
HAL domain(s) :
Mathématiques [math]/Variables complexes [math.CV]
Mathématiques [math]/Géométrie algébrique [math.AG]
Mathématiques [math]/Géométrie algébrique [math.AG]
English abstract : [en]
We determine the relation between the local Euler obstruction $Eu_f$ of a holomorphic function $f$ and different generalizations of the Milnor number for functions on singular spaces.We determine the relation between the local Euler obstruction $Eu_f$ of a holomorphic function $f$ and different generalizations of the Milnor number for functions on singular spaces.Show less >
Language :
Anglais
Peer reviewed article :
Oui
Audience :
Non spécifiée
Popular science :
Non
Comment :
9 pages
Collections :
Source :
Submission date :
2025-01-24T18:23:57Z
Files
- 0311109
- Open access
- Access the document